... tablets then?
Side Effect - I was taking paxil for a depression that my past doctor ruled out. I only took four?
- 20 Jan 2013 by advices28
- 20 Jan 2013
- paxil, depression, side effect, anxiety and stress, doctor
Added 21 Jan 2013:
Im a 29yr old female,I was taking paxil in november of last year, because my doctor ruled out anxiety, due to how i was feeling reguarding my health. She felt there was nothing wrong with me, besides me having a viral respiratory infection. I was thinking i have all sort if things going on in my body. I took only four tablets for four days, then i stopped the medication, it was making me feel uncomfterable. Then i started to feel sone burning and tingling sensation in my tongue, today i still do. I have been to the dentist and an ENT, none of these physicians were concerned about anything going wrong. I dont drink or smoke, or have anyone in my family with head or neck cancer. Can this be due to the medication?
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 12 answers
Posted 26 Nov 2015 • 3 answers
Posted 9 Mar 2016 • 1 answer
Posted 3 Jul 2016 • 1 answer
Posted 4 Aug 2017 • 1 answer